# SDR DLM11020389

- Difficulty date: March 31, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N809DE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 40,531 hours, 5,494 cycles
- Engine: Pwa PW4460
- Engine time: 17,668 hours, 2,222 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Nr 2 Engine
- Part time: 17,668 hours, 2,222 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

AT FL330 NR 2 ENGINE FIRE WARNING SOUNDED.  PULLED T-HANDLE.  DECLARED AN EMERGENCY AND DIVERTED TO CLT.  NO EVIDENCE OF FIRE FOUND.  FOUND CHAFED IDG FEEDER CABLE ONTO FIRE LOOP WHICH ARCED AND DAMAGED FIRE DETECTOR CONTROL UNIT.  REPLACED FDCU, LOOP, AND FEEDER HARNESS.
